MAUDE Adverse Event Report: VENT LAB LLC VENTLAB; AIRFLOW INFANT RESUSCITATOR WITH 40CM POP-OFF, B/V FILTER, BAG RESERVOIR, AND MA

VENT LAB LLC VENTLAB; AIRFLOW INFANT RESUSCITATOR WITH 40CM POP-OFF, B/V FILTER, BAG RESERVOIR, AND MA
Model Number AF3040MB
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual sample, from the reported event was returned and evaluated, no issues were observed on device.Since the reported failure was not reproduced in the lab during sample evaluation; therefore, the root cause could not be determined.The device history record for lot 472176 was reviewed; there was no equipment in place to ensure or detect vacuum-related failures.As a result, the engineering team has implemented pressure testers for the patient valve across all resus products.All information reasonably known as of 12 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported: unable to obtain chest rise during use by experienced staff for the infant who was in need of urgent intubation; the child bag was used instead; there was no reported injury.

Brand Name
VENTLAB
Common Device Name
AIRFLOW INFANT RESUSCITATOR WITH 40CM POP-OFF, B/V FILTER, BAG RESERVOIR, AND MA
Manufacturer (Section D)
VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer (Section G)
SUN MED FOR VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23045586
Report Number1314417-2025-00069
Device Sequence Number9849635
Product Code BTM
UDI-Device Identifier10889483085783
UDI-Public(01)10889483085783(10)472176(11)240213(17)290213
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF3040MB
Device Lot Number472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age6 MO
Patient SexUnknown
Patient Weight7 KG